# SDR MALA030562

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1323
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT 13LN, 14LN, 26LN, 27LN, 34LN AND 35LN INOP.  MAINTENANCE REPLACED POWER SUPPLY 23LN, P/N 3301-51, S/N ON 1422, S/N OFF 1323, OPS CHECKS GOOD IAW SAAB AMM 33-50-10.
